# SDR HALA0700260

- Difficulty date: June 19, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 16,069 hours, 3,106 cycles
- Engine: Pwa PW4060
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Shorted
- Location: Fmu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, R ENG SHUTDOWN DID NOT DISPLAY AND AURAL WARNING AND APPROPRIATE ENGINE RELATED MESSAGES WERE NOT INHIBITED WITH ENG SHUTDOWN.  REMOVED AND REPLACED RT ENGINE FUEL METERING UNIT PER AMM 73-21-01, CONDITION SAME FOUND CONNECTOR WIRES SHORTED TO CASE.  REPAIRED PER SWPM 20-10-13.  OPS CHK FMU AND LEAK CHK GOOD, 73-21-01, NO LEAKS NOTED.  NO DEFECTS NOTED.
